It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Straterra
Feb 1, 2003
My daughter has been on Strattera 40 mg for two weeks. The side effect we have noticed is enlarged pupils. I have spoken with her eye doctor and they don't think there is a huge concern but I'm bringing her in for an appt. Another girl in our town is having the same problem. Is anyone else noticing enlarged pupils on their child? Thanks---
Re: Straterra
Feb 23, 2003
can't sleep, so I check the posts...I've been reading them, but am now posting myself.

Has anyone had the following side effects? We are only on the 10th day of Strattera.
sleepiness so bad sent home from school 3 times...going from "normal-seeming" to severe sleepiness to hyper in same day...slight stuttering...dilated pupils...complaining of a panic or trapped feeling while in class.
I have a bad feeling about going through with this Strattera. I truly am soooooo scared of all these medicines...I do know she can't make it through school, any after school lesson, or keep any type of friend with out something though. Counseling is doing nothing. On no medicine at all, kids think she is just wierd. Unfortunately...I would too if I didn't understand her struggle with this add thing. I am not a mom who works all day and tries to medicate her child to make things easier...I read this so much everywhere. I believe if it didn't happen to your kid...you just don't get it.





All times are GMT -7. The time now is 07:01 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!